# SDR QR9R2025072400002

- Difficulty date: July 24, 2025
- Submitted: July 24, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9818
- Aircraft time: 3,708 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 9580115900
- Condition: Failed
- Location: Mag Overspeed
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

OVERSPEED FAIL CAUTION ON #2 ENG CAME ON APPROXIMATELY 1 MINUTE AFTER START. DURING TROUBLESHOOTING, FOUND PINS 4 AND 5 OF THE #2 OVERSPEED SENSOR CONNECTOR TO READ OPEN. PINS 2 AND 3 READ CORRECTLY. REMOVED AND REPLACED MAGNETIC SENSOR IAW ENGINE MANUAL TASK 77-14-00-900-802-A01. MOC COMPLETED IAW RFM, NO FAULTS NOTED.
